Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Feeling Nauseous, Dizzy, Light-headed for 4 years

For a little over 4 years now I feel sick to the point of vomiting at least 4-5 days a week. I get very lightheaded and it sometimes gets to the point where it feels like the room is spinning. I have been to the Dr. more times than I could even begin to count and have had probably every test imaginable not once, but multiple times. Everything comes back normal. EKG, CT, Countless blood tests, Thyroid T3 and T4 have been checked, etc. etc. etc. etc. I have tried 3 different anti-nausea medications, tried cutting out gluten and dairy, and I really don't know what to do anymore. This sickness has overtaken my work and home life and no one can ever seem to give me a clear answer. Any help or suggestions would be greatly appreciated.
Asked On : Sat, 28 Aug 2010
Answers:  4 Views:  1483
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
I have not seen an ENT doctor. No one has ever reached a diagnosis, all they ever do is put me on different medications to try to lessen the nausea, etc. and none of them have worked.
Answered: Mon, 30 Aug 2010
  User's Response
Move to a state that offers medical marijuana, you'll no longer suffer.
Answered: Wed, 2 Feb 2011
  Anonymous's Response
then i sugest you go see that ENT doc!
Answered: Tue, 15 Feb 2011
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hello..Mr.Brianna ..,
Welcome to Healthcaremagic..
According to Ur findings & impressions...
It could be Psycosomatic disorder...
First I suggest U, to relax Ur thinkings .
According investigations also ....
seems U don't have any pathological ailments........
hence I advise U to meet Psychiatrist...
I hope U will get correct solution o.k..
I am mainly Dermatologist (skin specialist)...good luck.
Answered: Fri, 14 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor